Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 27, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jul 20, 2010, 12:39 AM CDT for Adair County, Missouri. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 12:39 AM CDT (05:39 UTC)
- Expired
- Jul 20, 2010, 1:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Adair County, MO
The radar
The Des Moines radar (KDMX), 194 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 1:03 AM CDT | HAIL 0.75 | Kirksville, MO | |
| Jul 20, 1:18 AM CDT | TSTM WND GST 63 | 7 S Kirksville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 7:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
168
WFUS53 KEAX 200539
TOREAX
MOC001-200615-
/O.NEW.KEAX.TO.W.0027.100720T0539Z-100720T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 AM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
ADAIR COUNTY IN NORTHEAST MISSOURI...
* UNTIL 115 AM CDT
* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NOVINGER...OR 10 MILES NORTHWEST OF
KIRKSVILLE...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...NOVINGER...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL
AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4009 9239 4005 9257 4026 9286 4028 9286
4034 9279 4034 9265 4021 9236
TIME...MOT...LOC 0540Z 303DEG 27KT 4025 9272
$$
213 follow-up statements
727
WWUS53 KEAX 200551
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT TUE JUL 20 2010
MOC001-200615-
/O.CON.KEAX.TO.W.0027.000000T0000Z-100720T0615Z/
ADAIR MO-
1251 AM CDT TUE JUL 20 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR ADAIR COUNTY UNTIL 115 AM
CDT...
AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NOVINGER...OR 6 MILES NORTHWEST OF
KIRKSVILLE...MOVING SOUTHEAST AT 30 MPH. LARGE DESTRUCTIVE HAIL CAN
ALSO BE EXPECTED ON THE NORTH SIDE OF KIRKSVILLE.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4009 9239 4005 9257 4022 9280 4028 9282
4033 9276 4034 9265 4021 9236
TIME...MOT...LOC 0550Z 307DEG 24KT 4022 9265
$$
21112
WWUS53 KEAX 200601
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
101 AM CDT TUE JUL 20 2010
MOC001-200615-
/O.CON.KEAX.TO.W.0027.000000T0000Z-100720T0615Z/
ADAIR MO-
101 AM CDT TUE JUL 20 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR ADAIR COUNTY UNTIL 115 AM
CDT...
AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR KIRKSVILLE...MOVING SOUTHEAST AT 30 MPH.
LARGE DESTRUCTIVE HAIL IS ALSO POSSIBLE IN THE CITY OF KIRKSVILLE.
LOCATIONS IMPACTED INCLUDE...
BRASHEAR...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4025 9275 4029 9271 4031 9262 4021 9236
4009 9239 4005 9257 4018 9275
TIME...MOT...LOC 0601Z 314DEG 25KT 4017 9259
$$
21586
WWUS53 KEAX 200617
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
117 AM CDT TUE JUL 20 2010
MOC001-200627-
/O.EXP.KEAX.TO.W.0027.000000T0000Z-100720T0615Z/
ADAIR MO-
117 AM CDT TUE JUL 20 2010
...THE TORNADO WARNING FOR ADAIR COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4025 9275 4029 9271 4031 9262 4021 9236
4009 9239 4005 9257 4018 9275
TIME...MOT...LOC 0601Z 321DEG 22KT 4017 9260
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jul 20, 12:29 AM CDT, 10 minutes earlier.
Area forecast discussion, Jul 20, 12:29 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT TUE JUL 20 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/348 PM CDT MON JUL 19 2010/
TONIGHT:
A VERY COMPLEX SURFACE PATTERN EXISTS ACROSS THE REGION
WITH NUMEROUS BOUNDARIES TO ACCOUNT FOR AND AN EXTREMELY UNSTABLE
AIRMASS FOR ANY BOUNDARY TO WORK WITH. THE PRIMARY FOCUS FOR
THUNDERSTORMS LATER THIS AFTERNOON/THIS EVENING IS EXPECTED TO BE
ACROSS SOUTHERN IOWA/FAR NORTHERN MISSOURI. A BAND OF MID LEVEL
CLOUDS HAS LIMITED THE AMOUNT OF INSTABILITY IN THIS AREA BUT AS THIS
CLOUD AREA MOVES TO THE EAST DESTABILIZATION WILL LEAD TO EXTREME
INSTABILITY ON THE ORDER OF 3000 TO 4000 J/KG. THIS INSTABILITY WILL
OCCUR IN A REGION OF STRONGER UPPER LEVEL WINDS AND AS A RESULT
SHEAR WILL BE ENOUGH THAT SHOULD STORMS DEVELOP THEY WILL LIKELY
QUICKLY BECOME SEVERE WITH SUPERCELLS THE PRIMARY CONVECTIVE MODE
INITIALLY. THE STORMS WILL EVENTUALLY EVOLVE INTO A CONVECTIVE
COMPLEX AND TRACK TO THE EAST-SOUTHEAST ACROSS SOUTHERN IOWA/NORTHERN
MISSOURI. CONFIDENCE IS STILL SOMEWHAT LOW REGARDING THIS SCENARIO AS
THERE ARE SEVERAL NEGATIVES INCLUDING HOW RAPID A RECOVERY CAN BE
ACHIEVED.
TUESDAY:
CONTINUED THE HEAT HEADLINES AS IS THROUGH TUESDAY EVENING. THE
OUTFLOW BOUNDARY THAT PUSHED THROUGH CENTRAL MISSOURI THIS AFTERNOON
KEPT TEMPERATURES IN CHECK AND WITH THE MID LEVEL CLOUD DECK MOVING
OVER MUCH OF THE AREA THAT WAS IN THE HEAT ADVISORY MAY NOT HAVE SEEN
THE EXCESSIVE HEAT. IT APPEARS ANOTHER CONVECTIVE COMPLEX WILL MOVE
THROUGH OUR NORTHERN/EASTERN ZONES SPREADING ANOTHER OUTFLOW
BOUNDARY SOUTHWARD SIMILAR TO MONDAY. CONFIDENCE IN THIS IS STILL
FAIRLY LOW AND GIVEN THE ABUNDANT MOISTURE IN THE REGION AND VERY
WARM TEMPERATURES LIKELY FEEL THAT AT THIS TIME A CONTINUATION OF THE
HEAT HEADLINES AS IS WAS THE MOST LIKELY SCENARIO. THAT SAID...THE
METRO AREA WILL CONTINUE TO SEE AFTERNOON HEAT INDEX VALUES CLIMBING
TO AROUND 110 WITH SLIGHTLY COOLER VALUES FURTHER NORTH. THUNDERSTORM
CHANCES WILL INCREASE DURING THE DAY FOR AREAS GENERALLY NORTH OF THE
MISSOURI RIVER...WHICH THROWS ANOTHER WRINKLE INTO HOW FAR NORTH THE
HEAT WILL MAKE IT TOMORROW. GIVEN THE INSTABILITY AND SHEAR FOR
STORMS TO WORK WITH THERE IS A POSSIBILITY FOR SEVERE STORMS AS WELL.
WEDNESDAY:
THE PATTERN REMAINS SIMILAR INTO THE MIDDLE OF THE WEEK. WITH
CONVECTIVE CHANCES LIKELY TO CONTINUE INTO THE AFTERNOON ALONG A SLOW
MOVING BOUNDARY. CONFIDENCE IN CARRYING THE HEAT HEADLINES INTO
WEDNESDAY IS FAIRLY LOW. WILL LET SUBSEQUENT SHIFTS ASSESS THE NEED
FOR ANY CONTINUATION. REGARDING CONVECTION...THE EXTREMELY UNSTABLE
AIRMASS WILL PERSIST WITH SHEAR SUPPORTIVE OF THE POSSIBILITY OF
SEVERE STORMS.
THURSDAY-MONDAY:
SIGNIFICANT LEE TROUGHING OVER THE CENTRAL PLAINS IS EXPECTED TO
OCCUR ON THURSDAY...COINCIDENT WITH A 597DM RIDGE OVER THE SERN US.
THIS SHOULD EFFECTIVELY PLACE THE ENTIRE CWA WELL INTO THE WARM
SECTOR WITH MCS ACTIVITY SHIFTING WELL NORTH OF THE REGION.
THUS...CONFIDENCE IS HIGHEST ON DAY 4 OF A GENERALLY DRY/CAPPED DAY
WITH VERY HOT AND HUMID CONDITIONS PREVAILING.
THEREAFTER...A NORTHERN STREAM WAVE PROGRESSING THROUGH THE UPPER
MIDWEST WILL HELP FORCE THE BELT OF WEST/NORTHWEST MID LEVEL FLOW TO
LOWER LATITUDES...DRIVING A WEAK SURFACE TROUGH TOWARD THE SOUTHEAST
AND INTO THE CWA. SHOWER/STORM CHANCES WILL INCREASE WITH THIS
FEATURE DURING THE FRIDAY THROUGH EARLY SATURDAY TIME FRAME...WITH
SOME RELIEF EXPECTED SATURDAY. HOWEVER...AN EXPECTED STALLING AND
GRADUAL NORTHWARD RETURN OF THIS BOUNDARY WILL LIKELY RESULT IN A
VERY DIRTY UPPER RIDGE WITH CHAOTIC FLOW DEVELOPING OVER THE REGION
FOR SUNDAY INTO TUESDAY. WILL FAVOR NEAR NORMAL TEMPERATURES IN THE
ABSENCE OF ANY HEIGHT ANOMALIES...WITH WIDELY SCATTERED SHOWERS AND
STORMS EXPECTED ALONG THE REMNANT SYNOPTIC BOUNDARY.
BOOKBINDER
&&
.AVIATION...
FOR THE 06Z TAFS...WILL HAVE TO KEEP AN EYE ON THE EVOLUTION OF
THUNDERSTORMS ACROSS NEBRASKA AND NORTHWEST KANSAS. FRONTAL BOUNDARY
NEAR KSTJ AT THIS TIME IS EXPECTED TO LIFT A LITTLE FURTHER TO THE
NORTH OVERNIGHT...WITH THUNDERSTORMS EXPECTED TO CONTINUE TO DEVELOP
ALONG AND TO THE NORTH OF THIS BOUNDARY. HOWEVER...WILL HAVE TO
WATCH ANY EFFECTS OF THIS CONVECTION KEEPING THE FRONT FROM BEING
ABLE TO MOVE MUCH TO THE NORTH...SO WILL HAVE TO KEEP AN EYE ON KSTJ
FOR CONVECTION ARRIVING EARLIER THAN CURRENTLY ANTICIPATED. FOR THIS
AFTERNOON...FRONT SHOULD START TO MOVE SOUTH WITH MORE CONVECTION
ALONG IT. AT THIS TIME WILL JUST INDICATED THE CONVECTION POTENTIAL
WITH A VCTS UNTIL TIMING BECOMES CLEARER.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR MOZ011>014-020>023-
030>033-038>040-046.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR
MOZ028-029-037-043>045-053-054.
KS...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR KSZ025-102.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR KSZ057-060-
103>105.
&&Hazardous weather outlook, Jul 19, 5:48 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 PM CDT MON JUL 19 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-202300- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 548 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HEAT INDICES WILL CONTINUE FROM THE 100 TO 110 DEGREE RANGE THROUGH EARLY EVENING FROM AREAS SOUTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO BOONVILLE. A FEW THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS NORTHERN MISSOURI OR SOUTHERN IOWA...GENERALLY NORTH OF A LINE FROM MOUND CITY MISSOURI TO CHILLICOTHE TO MOBERLY. THE MAIN THREATS FROM THESE STORMS INITIALLY WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS MAY FORM INTO A THUNDERSTORM COMPLEX AND TRACK EAST SOUTHEAST LATE THIS EVENING AND TONIGHT. THE MAIN HAZARDS WITH THIS COMPLEX WILL BE FROM DAMAGING WINDS. ADDITIONALLY ANY THUNDERSTORM WILL BE ABLE TO PRODUCE EXTREMELY HEAVY RAINS...WHICH MAY LEAD TO LOCALIZED FLOODING. THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS WILL BE FAR NORTHERN MISSOURI THIS AFTERNOON AND EVENING AND THEN GENERALLY ALONG AND NORTH OF A LINE FROM ST. JOSEPH TO MOBERLY LATE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS A WEAK FRONT IS EXPECTED TO BE SITTING ACROSS AREAS FROM KANSAS CITY TO MACON...WITH STORMS POSSIBLE ALONG AND TO THE NORTH OF THIS FRONT. BY THURSDAY...THE FRONT IS EXPECTED TO LIFT BACK NORTH INTO IOWA WITH MORE HEAT AND HIGH HUMIDITY VALUES...WHICH MAY LEAD TO ADDITIONAL ADVISORIES OR WARNINGS. THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS...HAIL AND TORRENTIAL RAINFALL. SOME RELIEF FROM THE HEAT MAY OCCUR BY NEXT WEEKEND AS MORE THUNDERSTORM ACTIVITY MAY AGAIN RETURN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING MAINLY IN NORTHERN MISSOURI...NORTH OF A LINE FROM ST JOSEPH TO FAYETTE.
In the hours before
Local storm report, Jul 19, 11:11 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TORNADO 7 NE BROWNING 40.11N 93.07W
07/19/2010 SULLIVAN MO TRAINED SPOTTER
&&
DBLocal storm report, Jul 19, 11:21 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TORNADO 5 NW NEW BOSTON 40.00N 92.95W
07/19/2010 LINN MO TRAINED SPOTTER
&&
DBSpecial weather statement, Jul 19, 11:31 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1131 PM CDT MON JUL 19 2010
MOZ016-017-200515-
ADAIR MO-SULLIVAN MO-
1131 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SULLIVAN AND SOUTHWESTERN
ADAIR COUNTIES UNTIL 1215 AM CDT...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREEN CITY...OR 11 MILES EAST OF MILAN...
MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KIRKSVILLE REGIONAL AIRPORT AND MILLARD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4005 9242 4004 9283 4021 9304 4027 9297
4029 9285
TIME...MOT...LOC 0431Z 314DEG 17KT 4020 9290
DUXLocal storm report, Jul 19, 11:46 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1146 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TORNADO HARRIS 40.31N 93.35W
07/19/2010 SULLIVAN MO LAW ENFORCEMENT
ROOF BLOWN OFF - TIME ESTIMATED
&&
DBLocal storm report, Jul 19, 11:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND DMG MILAN 40.20N 93.12W
07/19/2010 SULLIVAN MO LAW ENFORCEMENT
TREE DOWN - TIME ESTIMATED
&&
DBSpecial weather statement, Jul 19, 11:48 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 PM CDT MON JUL 19 2010
MOZ016-017-025-200530-
ADAIR MO-MACON MO-SULLIVAN MO-
1148 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
SOUTHWESTERN ADAIR AND NORTHERN MACON COUNTIES UNTIL 1230 AM CDT...
AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF NOVINGER...OR 15 MILES
SOUTHWEST OF KIRKSVILLE...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA PLATA...SOUTH GIFFORD...KIRKSVILLE REGIONAL AIRPORT...ETHEL AND
ELMER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3985 9277 3996 9286 4004 9285 4004 9292
4010 9296 4022 9271 3995 9233
TIME...MOT...LOC 0448Z 311DEG 25KT 4010 9282
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:24 PM CDT | Special Weather Statement | EAX | Schuyler | 51 min |
| Jul 19, 8:42 PM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| Jul 19, 8:51 PM CDT | Tornado Warning | EAX | Mercer, Putnam | 39 min |
| Jul 19, 8:58 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 47 min |
| Jul 19, 9:23 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 37 min |
| Jul 19, 9:26 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 34 min |
| Jul 19, 9:42 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 9:57 PM CDT | Tornado Warning | EAX | Grundy, Linn, Mercer, Sullivan | 33 min |
| Jul 19, 10:05 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 19, 10:26 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 10:29 PM CDT | Tornado Warning | EAX | Linn, Sullivan | 46 min |
| Jul 19, 11:08 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 19, 11:31 PM CDT | Special Weather Statement | EAX | Adair | 44 min |
| Jul 19, 11:48 PM CDT | Special Weather Statement | EAX | Adair | 42 min |
| Jul 19, 11:53 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 20, 12:20 AM CDT | Flash Flood Warning | EAX | Macon | 10 hr |
| Jul 20, 12:25 AM CDT | Tornado Warning | EAX | Macon | 35 min |
| Jul 20, 12:43 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 4 days |
| Jul 20, 12:58 AM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jul 20, 1:12 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jul 20, 1:21 AM CDT | Special Weather Statement | EAX | Putnam | 24 min |
| Jul 20, 1:22 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 23 min |
| Jul 20, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 34 min |
| Jul 20, 1:54 AM CDT | Special Weather Statement | EAX | Putnam | 36 min |
| Jul 20, 2:29 AM CDT | River Flood Warning | EAX | Chariton, Macon | 6 days |
| Jul 20, 3:03 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 20, 3:27 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 33 min |
| Jul 20, 3:35 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 25 min |
| Jul 20, 3:59 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 26 hr |
| Jul 20, 4:01 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Holt and 2 more | 44 min |
| Jul 20, 4:29 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 20, 4:35 AM CDT | Special Weather Statement | EAX | Daviess, Grundy, Harrison, Mercer | 40 min |
| Jul 20, 4:41 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Platte | 49 min |
| Jul 20, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more | 41 min |
| Jul 20, 5:11 AM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Clay, Clinton, Livingston, Platte and 1 more | 49 min |
| Jul 20, 5:16 AM CDT | Flash Flood Warning | EAX | Mercer | 5 hr |
| Jul 20, 5:27 AM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Sullivan | 33 min |
| Jul 20, 5:57 AM CDT | Special Weather Statement | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 48 min |
| Jul 20, 6:20 AM CDT | Areal Flood Advisory | EAX | Randolph | 4 hr |
| Jul 20, 6:35 AM CDT | Special Weather Statement | EAX | Cooper, Howard, Pettis | 40 min |
| Jul 20, 7:16 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 29 min |
| Jul 20, 7:21 AM CDT | Areal Flood Advisory | EAX | Howard | 3 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| Jul 20, 10:05 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Howard, Linn, Macon and 5 more | 47 hr |
| Jul 20, 12:07 PM CDT | River Flood Warning | EAX | Howard | 16 hr |
| Jul 20, 3:45 PM CDT | Special Weather Statement | EAX | Buchanan | 45 min |
| Jul 20, 4:09 PM CDT | Special Weather Statement | EAX | Clay, Platte | 51 min |
| Jul 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 31 min |
| Jul 20, 4:23 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 23 min |
| Jul 20, 4:42 PM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Jul 20, 5:07 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| Jul 20, 5:18 PM CDT | Special Weather Statement | EAX | Jackson | 42 min |
| Jul 20, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 26 min |
| Jul 20, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 45 min |
| Jul 20, 6:04 PM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| Jul 20, 6:10 PM CDT | Special Weather Statement | EAX | Bates, Henry | 50 min |
| Jul 20, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.